Back

Title
  • Singularities of improper affine spheres and surfaces of constant Gaussian curvature
Creator

Ishikawa, Go-o

Machida, Yoshinori

Rights
    • copyright(c)2006 for World Scientific
Subject
  • Other Monge–Ampère equation
  • Other Lagrangian pair
  • Other geometric solution
  • Other cuspidal edge
  • Other swallowtail
  • Other open umbrella
  • NDC 410
Description
Other
  • We study the equation for improper (parabolic) affine spheres from the view point of contact geometry and provide the generic classification of singularities appearing in geometric solutions to the equation as well as their duals. We also show the results for surfaces of constant Gaussian curvature and for developable surfaces. In particular we confirm that generic singularities appearing in such a surface are just cuspidal edges and swallowtails
PublisherWorld Scientific
Date Issued 2006-03
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/2115/8512
Relation
  • isIdenticalTo DOI https://doi.org/10.1142/S0129167X06003485
Journal
    • ISSN 0129-167X
    • International journal of mathematics
    17(3), 269-293
File
Oaidate2012-02-06T10:50:00Z